# SDR 2020FA0000103

- Difficulty date: July 25, 2019
- Submitted: January 29, 2020
- Operation: General aviation
- Aircraft: N750AA
- Make and model: Cessna 750
- Aircraft serial: 758856
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Probe
- Part number: SLOL846PG
- Part serial: 55545541
- Condition: Malfunctioned
- Location: Pylon Anti Ice
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOTS REPORTED LT PYLON OVERHEAT.  AIRCRAFT RETURNED TO DEPARTURE.  TROUBLE SHOT FAULTY PYLON TEMPERATURE PROBE.  REPLACED BOTH PYLON PROBES WITH NEW PROBES.  OPS CHK`D GOOD.
